# SDR BJNA20110817001

- Difficulty date: August 17, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N42XA
- Make and model: Boeing 737429
- Aircraft serial: 25729
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVER WING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED THE LT OVERWING EMERGENCY EXIT LIGHT BATTERY PACK IAW AMM 33-51-51.
